# SDR COMA0560368

- Difficulty date: June 29, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 15,467 hours, 13,266 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION.  RESET FLAP SYSTEM AND DEFERRED MAINTENANCE PER AD 98-20-01.
